ITEM METADATA RECORD
Title: Statistical-mechanics of probabilistic cellular automata
Authors: Lebowitz, Jl ×
Maes, Christian
Speer, Er #
Issue Date: Apr-1990
Publisher: Plenum publ corp
Series Title: Journal of statistical physics vol:59 issue:1-2 pages:117-170
URI: 
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science